Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Lincoln, IL

April 25, 20115 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Apr 25, 2011, 8:43 PM CDT for 5 counties in Illinois. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 8:43 PM CDT (01:43 UTC)
Expired
Apr 26, 2011, 5:30 AM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:10 PM CDTFLASH FLOODMattoon, ILSOUTH 9TH STREET IS CLOSED BETWEEN STINSON AVE AND OLD STATE ROAD IN MATTOON DUE TO WATER OVER THE ROAD.
Apr 25, 11:50 PM CDTHEAVY RAIN 1.574 Nw Windsor, ILSTORM TOTAL SO FAR. SWOP.
Apr 26, 5:30 AM CDTHEAVY RAIN 1.69Effingham, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WGUS53 KILX 260143
FFWILX
ILC029-035-049-139-173-261030-
/O.NEW.KILX.FF.W.0012.110426T0143Z-110426T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 530 AM CDT TUESDAY

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR INDICATED UP AN INCH AND A HALF OF RAIN HAD
  FALLEN IN THE PAST HOUR ACROSS A PORTION OF THE WARNING AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...EFFINGHAM...MATTOON...SHELBYVILLE...SULLIVAN...
  TOLEDO...ALLENVILLE...ALTAMONT...ASHMORE...BEECHER CITY...
  BETHANY...COOKS MILL...COWDEN...DALTON CITY...DIETERICH...
  EDGEWOOD...FINDLAY...GREENUP...HAZEL DELL...HUMBOLDT...
  JANESVILLE...JEWETT...LAKEWOOD...LERNA...LOVINGTON...MONTROSE...
  MOWEAQUA...NEOGA...OAKLAND AND RARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3922 8881 3922 8914 3935 8914 3935 8903
      3965 8903 3965 8881 3974 8881 3974 8875
      3979 8876 3979 8847 3965 8847 3965 8807
      3968 8806 3969 8797 3948 8796 3948 8801
      3918 8801 3917 8836 3891 8837 3891 8881

$$

BAK
1 follow-up statement
990 
WGUS73 KILX 260356
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 PM CDT MON APR 25 2011

ILC029-035-049-139-173-261030-
/O.CON.KILX.FF.W.0012.000000T0000Z-110426T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOULTRIE IL-SHELBY IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
1056 PM CDT MON APR 25 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EFFINGHAM...
CUMBERLAND...COLES...SHELBY AND MOULTRIE COUNTIES UNTIL 530 AM CDT
TUESDAY...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL TOTALS IN EXCESS OF 2 INCHES HAVE FALLEN ACROSS A PORTION 
OF THE WARNED AREA SINCE 8 PM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CHARLESTON...EFFINGHAM...MATTOON...SHELBYVILLE...SULLIVAN...TOLEDO...
ALLENVILLE...ALTAMONT...ASHMORE...BEECHER CITY...BETHANY...COOKS
MILL...COWDEN...DALTON CITY...DIETERICH...EDGEWOOD...FINDLAY...
GREENUP...HAZEL DELL...HUMBOLDT...JANESVILLE...JEWETT...LAKEWOOD...
LERNA...LOVINGTON...MONTROSE...MOWEAQUA...NEOGA...OAKLAND AND RARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3922 8881 3922 8914 3935 8914 3935 8903
      3965 8903 3965 8881 3974 8881 3974 8875
      3979 8876 3979 8847 3965 8847 3965 8807
      3968 8806 3969 8797 3948 8796 3948 8801
      3918 8801 3917 8836 3891 8837 3891 8881

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 6:45 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 25, 6:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT MON APR 25 2011

.DISCUSSION...
ISSUED 215 PM CDT MON APR 25 2011

MAIN FORECAST CONCERN CONTINUES TO BE RAINFALL AMOUNTS ACRS THE
SOUTHEAST OVER THE NEXT COUPLE OF DAYS AS STALLED FRONTAL BOUNDARY
TO OUR SOUTH WAS BEGINNING TO EDGE FURTHER NORTH EARLY THIS
AFTERNOON. LARGE AREA OF RAIN SPREADING NNE ACRS CENTRAL IL THIS
AFTN WITH THE MOST ACTIVE CONVECTION FURTHER SOUTH ACRS SOUTHERN
MISSOURI INTO WESTERN KY AND TN.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

OPERATIONAL MODELS CONTINUE TO SHIFT THE LOW LEVEL BOUNDARY
FURTHER NORTHEAST EARLY TNT IN RESPONSE TO A STRONG UPPER LEVEL
WAVE CURRENTLY OVER WESTERN OK. SURFACE LOW ASSOCIATED WITH THE
UPPER SYSTEM WILL PUSH INTO WESTERN IL LATE TNT AND INTO NORTHERN
ILLINOIS TUESDAY MRNG. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
EXPECTED NORTH OF THE LOW TRACK AND WARM FRONT WITH MODELS ONCE
AGAIN HAVING A DIFFICULT TIME DEPICTING WHERE THE HEAVY RAIN AXIS
WILL ALIGN ITSELF OVERNIGHT. LOOKS AS IF THE HI-RES NMM AND ARW
MODELS WERE HANDLING THE SYNOPTIC AND MESOSCALE FEATURES MUCH
BETTER THEN THE OPERATIONAL RUNS OF THE NAM-WRF AND GFS...SO WL
TEND TO LEAN MORE ON THOSE SIMULATIONS WITH RESPECT TO JUST WHERE
THE MOST SIGNIFICANT RAINS WILL OCCUR LATER TNT.

AS WAS THE CASE LAST NIGHT...THE STRONG CONVECTION OVER OKLAHOMA...
ARKANSAS...SRN MO... INTO THE LOWER OHIO VALLEY WILL TEND TO KEEP
THE BETTER MOIST INFLOW TO OUR SOUTH TONIGHT...BUT IT STILL APPEARS
THE AREAS CURRENTLY UNDER A FLASH FLOOD WATCH WILL SEE 1 TO 2 INCHES
OF RAIN OVERNIGHT INTO TUE MRNG. SEVERE THREAT RATHER LIMITED AS
WIDESPREAD CLOUDS AND LACK OF INSTABILITY AT LEAST INTO EARLY THIS
EVENING. MAY SEE A NARROW WINDOW OF OPPORTUNITY LATER THIS EVENING
AS THE SFC WAVE AND WARM FRONT SHIFT FURTHER NORTH INTO PARTS OF
SOUTHWEST IL BRINGING THE THREAT FOR ISOLD HAIL AND WIND.

UPPER LEVEL WAVE AND ASSOCIATED SFC LOW WILL PUSH A COLD FRONT THRU
THE FORECAST AREA TOMORROW MRNG...WITH MODELS SUGGESTING ADDITIONAL
DEVELOPMENT POSSIBLE EAST OF INTERSTATE 55 WHERE FORECAST SOUNDINGS
INDICATING SOME DECENT CAPES AND SHEAR AVAILABLE FOR A BRIEF TIME
TOMORROW AFTERNOON. FRONT SHOULD EDGE JUST EAST OF OUR AREA BY EVENING
WITH A LULL IN THE RAINFALL FOR ABOUT A 6 TO 12 HOUR PERIOD BEFORE
POPS ARE INCREASED AGAIN ACRS SOUTHEAST ILLINOIS TUESDAY NIGHT AND
WEDNESDAY AS ADDITIONAL SHORTWAVE ENERGY DRIVING SE INTO THE SRN
PLAINS WILL INDUCE LOW PRESSURE ON THE FRONTAL BOUNDARY JUST TO OUR
EAST AND SOUTH. THE LOW IS FORECAST TO PUSH NE THRU SRN IL INTO CENTRAL
INDIANA ON WEDNESDAY WITH ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL
FOR SOUTHEAST ILLINOIS.

FINALLY...AS THE MIDWEEK SYSTEM PUSHES OFF TO OUR NORTHEAST...WE WILL
SEE AT LEAST A COUPLE OF DAYS OF DRY WEATHER ACRS THE AREA. WILL HANG
ON TO LOW CHANCE POPS...ESP ACRS THE EAST WED NIGHT AS THE SYSTEM
DEPARTS...BUT AFTER THAT...IT APPEARS THE NEXT BEST CHANCE FOR SEEING
SIGNIFICANT RAINFALL WILL HOLD OFF UNTIL THE WEEKEND.

LONG TERM...FRIDAY THROUGH MONDAY

MODELS CONTINUE TO SUGGEST AN ACTIVE WEATHER PATTERN OVER THE
LOWER 48 DURING THIS PERIOD...ALTHOUGH NOT ON AN EVERY DAY BASIS
LIKE WHAT HAS BEEN GOING ON OVER THE MIDWEST SINCE LATE LAST WEEK.
NEXT SHORTWAVE AND FRONTAL BOUNDARY TO AFFECT THE AREA WILL BE ON
SATURDAY WITH SHOWER AND THUNDERSTORM CHANCES INCREASING LATE FRIDAY
NIGHT WITH THE LOW LEVEL WARM ADVECTION PATTERN DEVELOPING AHEAD
OF THE WAVE...AND WITH THE FRONTAL SYSTEM SATURDAY AND SATURDAY
NIGHT. AFTER THAT...ENSEMBLES SHOWING QUITE A BIT OF SPREAD WITH
RESPECT TO ADDITIONAL WAVE DEVELOPMENT ON THE FRONTAL BOUNDARY TO
OUR SOUTH LATE IN THE WEEKEND AND EARLY NEXT WEEK. AS A RESULT...WL
HOLD OFF ADDING ANY MENTIONABLE POPS IN THE GRIDS AND SEE HOW MODELS
RESOLVE THE DETAILS FOR LATE IN THIS FORECAST PERIOD.

SMITH
&&

.AVIATION...
ISSUED 645 PM CDT MON APR 25 2011

LOW PRESSURE IS EXPECTED TO TRACK INTO THE CENTRAL ILLINOIS
TERMINAL AREA TONIGHT FROM THE SOUTHWEST. THIS WILL CAUSE AN
INCREASE IN SHOWERS AND SOME THUNDERSTORMS...AS WELL AS RETURN
CIGS TO IFR LEVELS. THE MAIN THUNDER RISK SHOULD REMAIN EAST OF
THE SURFACE LOW TRACK...SO HAVE ONLY INCLUDED A TEMPO FOR THUNDER
AT KCMI WITH VCTS FURTHER WEST. EAST TO SOUTHEAST WINDS OF 10-15
KTS ARE EXPECTED UNTIL THE SURFACE LOW PASSES BY. ONCE THE CENTER
OF THE SURFACE LOW CLEARS LATE TONIGHT OR EARLY TUESDAY...WINDS
WILL SWING AROUND TO THE SOUTHWEST AND BECOME GUSTY. IN
ADDITION...THE PRECIPITATION IS EXPECTED TO COME TO AN END WITH
CIGS CLIMBING BACK INTO THE MVFR CATEGORY.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ062-063-066>068-
071>073.

&&
Hazardous weather outlook, Apr 25, 3:27 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT MON APR 25 2011

ILZ062-063-066>068-071>073-261100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
327 PM CDT MON APR 25 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A POTENTIALLY SERIOUS FLASH FLOOD SETUP REMAINS IN PLACE OVER
SOUTHEASTERN ILLINOIS ALONG AND SOUTH OF INTERSTATE 70. RAINS FROM
THE PAST FEW DAYS HAVE SATURATED THE SOIL. AS THUNDERSTORMS INCREASE
OVER THE AREA TONIGHT...THE RAINFALL WILL BE QUICKLY CONVERTED TO
RUNOFF WITH VERY LITTLE OF THE RAIN SOAKING IN. THUS...URBAN
AREAS...VALLEYS AND OTHER FLOOD PRONE AREAS MAY QUICKLY FILL WITH
WATER. IN ADDITION TO THE FLOODING THREAT...THERE IS A LOW CHANCE
OF SEVERE THUNDERSTORMS TONIGHT FROM FLORA TO LAWRENCEVILLE. THE
MAIN SEVERE WEATHER HAZARDS WILL BE HAIL...WITH DAMAGING WINDS
POSSIBLE.

MINOR TO MODERATE FLOODING WILL CONTINUE OVER MANY AREA RIVERS AND
STREAMS...INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER PERIOD OF THUNDERSTORMS CONTAINING HEAVY RAIN WILL BE
POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY AS THE NEXT DISTURBANCE
MOVES FROM THE PLAINS INTO THE LOWER OHIO VALLEY. THE ADDITIONAL
RAINFALL WILL WORSEN ANY ONGOING FLOODING...SO KEEP INFORMED OF
THE LATEST FORECASTS THROUGH AT LEAST THE MIDDLE OF THIS WEEK.

ADDITIONAL THUNDERSTORM CHANCES WILL RETURN AGAIN FRIDAY NIGHT
THROUGH SATURDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM AFFECTS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ027>031-036-037-040-041-047-049-050-261100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
327 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THE NEXT WEATHER DISTURBANCE WILL TRIGGER A FEW THUNDERSTORMS
TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE
LOW...RAINFALL AMOUNTS OF AROUND AN INCH MAY CAUSE PONDING ON
ROADWAYS IN URBAN AREAS AND LOW SPOTS.

STAGES ALONG THE ILLINOIS RIVER WILL CONTINUE TO RISE...WITH MINOR
TO MODERATE FLOODING CONTINUING THROUGH AT LEAST THIS WEEK. FLOODING
WILL ALSO BE OBSERVED ON PORTIONS OF THE LOWER SANGAMON RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN FRIDAY NIGHT THROUGH
SATURDAY NIGHT AS THE NEXT LOW PRESSURE SYSTEM AFFECTS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-045-053-261100-
CHAMPAIGN-MACON-PIATT-
327 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A DISTURBANCE WILL TRIGGER THUNDERSTORM ACTIVITY OVER THE AREA
TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE
LOW...RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY CAUSE PONDING ON
ROADWAYS IN URBAN AREAS AND LOW SPOTS.

MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND THE
MONTICELLO AREA THROUGH THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL RETURN ON WEDNESDAY AND AGAIN FRIDAY
NIGHT THROUGH SATURDAY NIGHT AS THE NEXT COUPLE OF LOW PRESSURE
SYSTEMS AFFECT THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-046-048-051-052-054>057-061-261100-
CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MCLEAN-MENARD-
MOULTRIE-SANGAMON-SHELBY-VERMILION-
327 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A DISTURBANCE WILL TRIGGER THUNDERSTORM ACTIVITY OVER THE AREA
TONIGHT. ALTHOUGH THE RISK FOR SEVERE STORMS WILL BE
LOW...RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY CAUSE PONDING ON
ROADWAYS IN URBAN AREAS AND LOW SPOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL RETURN ON WEDNESDAY AND AGAIN FRIDAY
NIGHT THROUGH SATURDAY NIGHT AS THE NEXT COUPLE OF LOW PRESSURE
SYSTEMS AFFECT THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:19 PM CDTFlash Flood WarningILXClay, Jasper, Richland8 hr
Apr 25, 10:12 PM CDTFlash Flood WarningILXDouglas8 hr
Apr 25, 10:29 PM CDTFlash Flood WarningILXClark, Crawford, Edgar, Lawrence9 hr
Apr 26, 7:26 AM CDTAreal Flood WarningILXCrawford, Lawrence4 hr
Apr 26, 7:30 AM CDTAreal Flood WarningILXEdgar4 hr
Apr 26, 11:09 AM CDTRiver Flood WarningILXVermilion34 hr
Apr 26, 11:22 AM CDTAreal Flood WarningILXEdgar6 hr
Apr 26, 11:24 AM CDTAreal Flood WarningILXCrawford, Lawrence6 hr
Apr 26, 12:03 PM CDTSpecial Weather StatementILXChristian, Macon57 min

Nearby

Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.